| Catalog Number |
8065750914 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that the tubing does not discharge water after connection before vitrectomy surgery.The surgery was completed after replacement of new product.There was no patient harm.
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The sample was not received at the investigating site for this complaint report; visual inspection or functional testing could not be conducted.If a sample is returned at a later date, the investigation will be reopened and the sample will be evaluated.The root cause of the customer's complaint could not be established as a sample has not been received.Without analysis of the sample, it is not possible to isolate the root cause.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.After an investigation of this complaint, it has been determined that no action will be taken at this time as a sample was not returned and no root cause could be established.No adverse trends have been observed associated with the reported product and event.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information was updated in d.4.The manufacturer internal reference number is: (b)(4).